# SDR FXGA20111210002

- Difficulty date: December 12, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44559
- Aircraft time: 35,350 hours
- Engine: Pwa R2800CB16
- Propeller: Hamstd 43E60
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, DISCOVERED CRACKED WING STRINGER ON THE LT WING STRINGER 22 AT WING STA 240 ALONG WITH CRACKED WING SKIN AS A RESULT OF THE CRACKED STRINGER.
